# SDR UIEA2018091801996

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,912 hours, 15,645 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT NR 2 WINDOW IS FOGGING UP. ACCOMPLISHED FIM 30-41-00 FT 804 AND 802. NO FAULTS NOTED. WINDOW RESISTANCE IS 22.3 OMS (WITHIN LIMITS). VERIFIED AIR FLOW FROM WINDSHIELD DIFFUSERS PER AMM 25-22-00. SUSPECT AIRFLOW RESTRICTED BY CAPT'S TABLET HOLDER. REPOSITIONED HOLDER TO MIDDLE OF L2 WINDOW. L2 WINDOW HEAT OPS CHECKS GOOD PER AMM 30-41-60.
